RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1956, Volume 40(82), Number 3, Pages 303–318 (Mi msb5173)  

This article is cited in 1 scientific paper (total in 2 paper)

Boundary properties of functions defined in a region with angular points. I

S. M. Nikol'skii


Full text: PDF file (1395 kB)

Bibliographic databases:
Received: 07.10.1955

Citation: S. M. Nikol'skii, “Boundary properties of functions defined in a region with angular points. I”, Mat. Sb. (N.S.), 40(82):3 (1956), 303–318

Citation in format AMSBIB
\Bibitem{Nik56}
\by S.~M.~Nikol'skii
\paper Boundary properties of functions defined in a~region with angular points.~I
\jour Mat. Sb. (N.S.)
\yr 1956
\vol 40(82)
\issue 3
\pages 303--318
\mathnet{http://mi.mathnet.ru/msb5173}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=83537}
\zmath{https://zbmath.org/?q=an:0073.27702}


Linking options:
  • http://mi.mathnet.ru/eng/msb5173
  • http://mi.mathnet.ru/eng/msb/v82/i3/p303

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. “The List of S.M. Nikol'skii's Works”, Proc. Steklov Inst. Math., 248 (2005), 2–20  mathnet  mathscinet  zmath
    2. M. K. Kerimov, “On the 100th birthday of Academician Sergei Mikhailovich Nikol'skii”, Comput. Math. Math. Phys., 46:3 (2006), 345–353  mathnet  crossref  mathscinet  elib
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:213
    Full text:115
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019